# SDR CALA2023033100938

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347116620200
- Condition: Corroded
- Location: Stgr 24r Fr 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN CABIN AFT WET AREA ON STGR 24R AT FR 70 HAS CORROSION PER HAECO LCQ N/R 9298766/40766.
